# SDR HNAA2015020200031

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 46,660 hours, 56,470 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AC BUSS C/L CAME ON AT CLIMBOUT WITH ASSOC. C/L'S.  R & R RT AC GCU AND OPS CHECKED GOOD DURING 15 MINUTE RUN.
